Solution of differential equations via rationalized Haar functions
M. Razzaghi and
Y. Ordokhani
Mathematics and Computers in Simulation (MATCOM), 2001, vol. 56, issue 3, 235-246
Abstract:
Rationalized Haar functions are developed to approximate the solution of the differential equations. Properties of rationalized Haar functions are first presented, the operational matrix of integration together with product operational matrix are utilized to reduce the computation of differential equations into algebraic equations. The method is computationally attractive, and applications are demonstrated through illustrative examples.
Keywords: Rationalized Haar functions; Differential equations; Orthogonal functions (search for similar items in EconPapers)
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475401002786
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:56:y:2001:i:3:p:235-246
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().